I'm sitting here in bed with my wonderful laptop sitting on a pillow in front of me and feeling really LOUSY. I've had a weight problem for quite awhile. A little over a year ago I had lap band surgery and lost 50 pounds. And it still does a pretty good job. I still "revisit" a lot of things that won't go through it-mostly sandwiches, donuts, steak, etc. And it cured my acid reflux. But it really didn't do all it should.
So my cardiologist (I'm a great spokesperson for the AHA) suggested that I try Byetta. It's a diabetic drug (I'm not one yet but am doing my best to become one!) but researchers discovered that it kills the appetite. It does. When Gustav hit I kinda got off it. Then decided to go back on it.
Well, my prescription was for the large dose-1omcg. I should have started with the "starter" dose of 5mcg. The larger dose sometimes causes nausea when one first begins it. Imagine, if you will, beginning with the larger measure. I just thought I felt bad a few months ago when I started the maximum dose. Now I'm walking around very green and with a large rock in my belly......BUT......very little appetite. It will go away soon-I think- and life will return to normal. Right now the only thing that agrees with me is yogurt.
Such is the life of a thin-want-to-be.
The good news in all of this is that, for all practical purposes, I'm a vegetarian. Not a bad thing.